PeoplesProblems Logo

I couldn't do it

Default profile image
Health advice I recently spoke with an psychiatrist and she prescribed me VENLAFAXINE ( antidepressant) and XANAX because I have issues with anxiety and depression. I talked it out with my therapist and she feels I have Major Depression because I have been showing signs of it due to my low moods, inability to get out of bed often, issues with life, anxiety and life trauma. I started the antidepressant and got nervous because the pill would tingle the back of my mouth when I took it. I did some research on the pill and found out that even on it's lowest dose the pill was highly addictive and hard to get off of. It also had a lot of side effects that made me feel uneasy so I stopped taking it after the second day of using it. Once I stopped I felt nauseated, migraines, and weak for the whole day and I haven't took the pill since. I'm still have the same depression but I'm not sure if I could do the pill again the experience was too scary for me. I will talk to my psychiatrist about it but I'm tired of feeling depressed.

I couldn't do it

Default profile image
I think a psychologist is always better than a psychiatrist.Psychiatrists medicines often have side effect and most of the people majorly need counselling in their lives.You should not take pills rather focus on your life and how you can inprove your circumstances.Moreover you can discuss your issues here?

I couldn't do it

Default profile image
One should NEVER stop taking that kind of prescription without the psychiatrist's say-so and supervision. Didn't she or your GP ever forewarn you of that?

Yes, I suggest you inform her toute suite so that she can try you with another, one that better suits. I'm afraid it's a widely, medically-accepted fact that treating any conditions such as yours in prescribed medications format *is* very much a case of trial-and-error/suck-and-see, initially, until you and your health professional identify the one that suits you best as an individual with either the minimum amount of side-effects or, where that's not possible, ones that don't impede your day-to-day functionality to any intolerable/unmanageable degree. Again - didn't she explain that to you?

Question: are you still receiving therapy simultaneously?

One plus, IME, is that you're bored of it all, which strongly indicates a light at the end of your tunnel.

Let us know what your psychiatrist says.

I couldn't do it

Default profile image
There are a lot of other anti-depressants that are not addictive -so don't give up hope. My doctor told me Venlafaxine is a particularly addictive one, so she doesn't prescribe it.

This thread has expired - why not start your own?

B-1